Go to content
UR Home

Über die Konvergenz verallgemeinerter Hillscher Determinanten

Mennicken, Reinhard and Wagenführer, Ekkehard (1976) Über die Konvergenz verallgemeinerter Hillscher Determinanten. Mathematische Nachrichten 72 (1), pp. 21-49.

[img]
Preview
PDF
Download (1MB)

at publisher (via DOI)


Export bibliographical data



Item type:Article
Date:1976
Institutions:Mathematics > Professoren und akademische Räte im Ruhestand > Dr. Ekkehard Wagenführer
Identification Number:
ValueType
10.1002/mana.19760720104DOI
Classification:
NotationType
40C05MSC
Dewey Decimal Classification:500 Science > 510 Mathematics
Status:Published
Refereed:Unknown
Created at the University of Regensburg:Unknown
Deposited on:15 Nov 2012 13:08
Last modified:13 Mar 2014 19:25
Item ID:26723
Owner only: item control page

Downloads

Downloads per month over past year

  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons